
Lion Kids Bufferin Rhinitis Syrup S 120ml
"Kids Bufferin Rhinitis Syrup S" is a syrup-type oral medicine for children from 3 months to under 11 years old. Two active ingredients (chlorpheniramine maleate, dl-methylephedrine hydrochloride) and a natural herbal extract (saicin-style extract) relieve symptoms of allergic rhinitis such as acute rhinitis and pollen. ● A non-caffeine prescription that does not interfere with your child's important sleep. ● Does not contain codeine (narcotic ingredient). ● It is also effective for allergic rhinitis. ● A strawberry-flavored syrup that is easy for small children to eat. ● A safety cap is used to prevent accidental ingestion by children. Bufferin has products with different active ingredients. The active ingredient of this product is not acetylsalicylic acid (aspirin). When consulting with a doctor, pharmacist or registered distributor, please state that it is a non-aspirin preparation. ● How to pour Put the mouth of the bottle on the edge of the measuring cup and pour. When the bottle is separated and poured, the syrup may drip on the mouth of the bottle and the cap may not open when it hardens. How to use the safety cap ■ Measuring cup Remove the measuring cup before use. ■ How to open the safety cap 1. While pressing the cap strongly 2. Turn it in the direction of the arrow to open it. * If you place it on the table and push it from above, it will be easier to apply force. ■ How to tighten the safety cap Wipe the area around the mouth of the bottle thoroughly, and then tighten it in the same way as a normal cap. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF
Ingredients / quantity / usage Ingredients / quantity [active ingredient] 60 mL of chlorphenylamine maleate ・ ・ ・ 6 mg (relieves allergic symptoms such as sneezing, nasal congestion, and stuffy nose) dl-Methylephedrine hydrochloride ・ ・ ・ 55mg (suppresses nasal mucosa congestion and swelling, and reduces nasal congestion) Saishin style extract (active ingredient equivalent 0.2g) ・ ・ ・ 0.2mL (due to antiallergic effect, nasal sneezing・ Relieves symptoms such as stuffy nose) Contains sneezing sugar, glycerin, caramel, Na citrate, citric acid, Na benzoate, paraben, propylene glycol, fragrance, and ethyl vanillin as additives.
Dosage and administration. Take the following single dose 3 times a day after each meal and before bedtime if necessary. It may be taken up to 6 times a day at intervals of about 4 hours. 7 years old and under 11 years old ・ ・ ・ 1 dose 10mL 3 years old and under 7 years old ・ ・ ・ 1 time dose 6mL 1 year old and under 3 years old ・ ・ ・ 1 time dose 5mL 6 months or more and less than 1 year old ・ ・ ・ 1 dose 4mL 3 months More than 6 months ・ ・ ・ 1 dose 3mL Less than 3 months ・ ・ ・ Do not take [Notes on dosage and administration] (1) If you want to take it to children, please take it under the guidance and supervision of a guardian. .. (2) For infants under 2 years old, give priority to seeing a doctor and take it only when it is unavoidable. (3) Please strictly observe the usage and dosage. Formulation type / shape Syrup
Efficacy Efficacy Relief of the following symptoms due to acute rhinitis, allergic rhinitis or sinusitis: sneezing, runny nose (excessive nasal discharge), stuffy nose, nasal congestion, sore throat, Head weight (heavy head)
Precautions for use Precautions for use 1. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.) 2 .. After taking this medicine, do not operate the vehicle or machinery (may cause drowsiness, etc.) 3. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) The following symptoms
Ingredients / quantity / usage Ingredients / quantity [active ingredient] 60 mL of chlorphenylamine maleate ・ ・ ・ 6 mg (relieves allergic symptoms such as sneezing, nasal congestion, and stuffy nose) dl-Methylephedrine hydrochloride ・ ・ ・ 55mg (suppresses nasal mucosa congestion and swelling, and reduces nasal congestion) Saishin style extract (active ingredient equivalent 0.2g) ・ ・ ・ 0.2mL (due to antiallergic effect, nasal sneezing・ Relieves symptoms such as stuffy nose) Contains sneezing sugar, glycerin, caramel, Na citrate, citric acid, Na benzoate, paraben, propylene glycol, fragrance, and ethyl vanillin as additives.
Dosage and administration. Take the following single dose 3 times a day after each meal and before bedtime if necessary. It may be taken up to 6 times a day at intervals of about 4 hours. 7 years old and under 11 years old ・ ・ ・ 1 dose 10mL 3 years old and under 7 years old ・ ・ ・ 1 time dose 6mL 1 year old and under 3 years old ・ ・ ・ 1 time dose 5mL 6 months or more and less than 1 year old ・ ・ ・ 1 dose 4mL 3 months More than 6 months ・ ・ ・ 1 dose 3mL Less than 3 months ・ ・ ・ Do not take [Notes on dosage and administration] (1) If you want to take it to children, please take it under the guidance and supervision of a guardian. .. (2) For infants under 2 years old, give priority to seeing a doctor and take it only when it is unavoidable. (3) Please strictly observe the usage and dosage. Formulation type / shape Syrup
Efficacy Efficacy Relief of the following symptoms due to acute rhinitis, allergic rhinitis or sinusitis: sneezing, runny nose (excessive nasal discharge), stuffy nose, nasal congestion, sore throat, Head weight (heavy head)
Precautions for use Precautions for use 1. Do not use any of the following medicines while taking this drug. Other oral medicines for rhinitis, oral medicines containing antihistamines (cold medicine, antitussive expectorant, vehicle sickness medicine, allergy medicine, etc.) 2 .. After taking this medicine, do not operate the vehicle or machinery (may cause drowsiness, etc.) 3. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) The following symptoms
JAN: 4903301233633